# SDR 304AW0003

- Difficulty date: February 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,698 hours, 31,727 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: R1053M182
- Condition: Sticking
- Location: Limiter Clutch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AUTOPILOT COMMAND-A WILL NOT ENGAGE UNLESS COMMAND-B IS ENGAGED FIRST.  REPLACED AILERON FORCE LIMITER CLUTCH RELAY DUE TO STICKING.  CHECKS OK PER MM 22-11-13.
